# SDR REXA2015032600353

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 2,724 hours, 1,786 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW HATCH LEAKING AT RT CORNER LOWER PART OF HATCH.  INSPECTED FITS & CLEARANCES OF CREW ESCAPE HATCH AS WELL AS SEAL & HATCH LOCKING PINS & RECEPTACLES FOR SECURITY.  FOUND HATCH TO BE OUT OF ADJUSTMENT & RIG LE DOWN MORE THAN .070"".  SEAL OKAY IAW MM 52-22-00.
